# SDR HNAA0000058

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 2,763 hours, 3,142 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Prop Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 2 PROPELLER FEATHERED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  INSPECTED AND CLEANED THE TQ SENSOR AND TSCU CONNECTORS AND PERFORMED GROUND RUN AND HIGH SPEED TAXI TESTS.
